Advertisement

Israel Journal of Mathematics

, Volume 102, Issue 1, pp 227–267 | Cite as

Quantum groups of dimensionpq 2

  • Shlomo Gelaki
Article

Abstract

In this paper we construct two families of non-trivial self-dual semisimple Hopf algebras of dimensionpq 2 and investigate closely their (quasi) triangular structures. The paper contains also general results on finite-dimensional triangular Hopf algebras, unimodularity, semisimplicity and ribbon structures of finite-dimensional semisimple Hopf algebras.

Keywords

Hopf Algebra Quantum Group Triangular Structure Grouplike Element Semisimple Hopf Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [CRW]
    M. Cohen, S. Raianu and S. Westreich,Semiinvariants for Hopf algebra actions, Israel Journal of Mathematics88 (1994), 279–306.MATHMathSciNetCrossRefGoogle Scholar
  2. [D]
    V. G. Drinfel’d,On almost cocommutative Hopf algebras, Leningrad Mathematical Journal1 (1990), 321–342.MATHMathSciNetGoogle Scholar
  3. [G1]
    S. Gelaki,On pointed ribbon Hopf algebras, Journal of Algebra181 (1996), 760–786.MATHCrossRefMathSciNetGoogle Scholar
  4. [G2]
    S. Gelaki, Master’s Thesis, Ben Gurion University of the Negev, Beer Sheva, Israel.Google Scholar
  5. [GW]
    S. Gelaki and S. Westreich,On the quasitriangularity of U q(sln)′, Journal of the London Mathematical Society, to appear.Google Scholar
  6. [H]
    M. A. Hennings,Invariants of links and 3-manifold obtained from Hopf algebras, preprint.Google Scholar
  7. [K]
    L. H. Kauffman,Gauss codes, quantum groups and ribbon Hopf algebras, Reviews in Mathematical Physics5 (1993), 735–773.MATHCrossRefMathSciNetGoogle Scholar
  8. [KR1]
    L. H. Kauffman and D. E. Radford,A necessary and sufficient condition for a finite-dimensional Drinfel’d double to be a ribbon Hopf algebra, Journal of Algebra159 (1993), 98–114.MATHCrossRefMathSciNetGoogle Scholar
  9. [KR2]
    L. H. Kauffman and D. E. Radford,Invariants of 3-manifolds derived from finite dimensional Hopf algebras, preprint.Google Scholar
  10. [L]
    R. G. Larson,Characters of Hopf algebras, Journal of Algebra17 (1971), 352–368.MATHCrossRefMathSciNetGoogle Scholar
  11. [LR1]
    R. G. Larson and D. E. Radford,Finite dimensional cosemisimple Hopf algebras in characteristic 0are semisimple, Journal of Algebra117 (1988), 267–289.MATHCrossRefMathSciNetGoogle Scholar
  12. [LR2]
    R. G. Larson and D. E. Radford,Semisimple cosemisimple Hopf algebras, American Journal of Mathematics109 (1987), 187–195.MathSciNetGoogle Scholar
  13. [LS]
    R. G. Larson and M. E. Sweedler,An associative orthogonal bilinear form for Hopf algebras, American Journal of Mathematics91 (1969), 75–93.MATHCrossRefMathSciNetGoogle Scholar
  14. [M1]
    A. Masuoka,Semisimple Hopf algebras of dimension 2p, preprint.Google Scholar
  15. [M2]
    A. Masuoka,Semisimple Hopf algebras of dimension p 2,p 3, preprint.Google Scholar
  16. [M]
    S. Montgomery,Hopf algebras and their actions on rings, CBMS Lecture Notes, Vol. 82, American Mathematical Society, 1993.Google Scholar
  17. [NZ]
    W. D. Nichols and M. B. Zoeller,A Hopf algebra freeness theorem, American Journal of Mathematics111 (1989), 381–385.MATHCrossRefMathSciNetGoogle Scholar
  18. [R1]
    D. E. Radford,The structure of Hopf algebras with a projection, Journal of Algebra2 (1985), 322–347.CrossRefMathSciNetGoogle Scholar
  19. [R2]
    D. E. Radford,On Kauffman’s knot invariants arising from finite-dimensional Hopf algebras, inAdvances in Hopf Algebras,158, Lectures Notes in Pure and Applied Mathematics, Marcel Dekker, New York, 1994, pp. 205–266.Google Scholar
  20. [R3]
    D. E. Radford,Minimal quasitriangular Hopf algebras, Journal of Algebra157 (1993), 281–315.CrossRefMathSciNetGoogle Scholar
  21. [RT]
    N. Yu. Reshetikhin and V. G. Turaev,Invariants of 3-manifolds via link polynomials and quantum groups, Inventiones mathematicae103 (1991), 547–597.MATHCrossRefMathSciNetGoogle Scholar
  22. [S]
    M. E. Sweedler,Hopf Algebras, Mathematics Lecture Notes Series, Benjamin, New York, 1969.Google Scholar
  23. [Z]
    Y. Zhu,Hopf algebras of prime dimension, International Mathematical Research Notices1 (1994), 53–59.CrossRefGoogle Scholar

Copyright information

© The Magnes Press · The Hebrew University · Jerusalem 1997

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceBen Gurion University of the NegevBeer ShevaIsrael

Personalised recommendations